# SDR ZZDA2010661

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N318AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH PIECE OF EGRESS STRIP MISSING AT ROW 1DF.  REMOVED AND REPLACED MISSING STRIP, PHOTO ILLUMINESCENT AT ROW 1DF AS REQUIRED.  THIS CLEARS MDDR NR 200714.
